MAUDE Adverse Event Report: EXSURCO MEDICAL MESHEX; EXPANDER, SURGICAL, SKIN GRAFT

EXSURCO MEDICAL MESHEX; EXPANDER, SURGICAL, SKIN GRAFT
Model Number X101866
Medical Device Problem Codes Mechanical Problem (1384); Failure to Cut (2587); Mechanics Altered (2984)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was received by the manufacturer for review.No anomalies were identified as a part of a review of production records.
 
Event or Problem Description
During a procedure on (b)(6) 2026, it was reported that during the skin graft meshing utilizing a 3:1 cutting roller there were many missed cuts along the grafts.Due to the amount of missed cuts, another piece of skin had to be taken from the patient.A procedure delay of unknown length occurred due to re-cutting holes manually and retrieving more skin.Reported roller: x101866 meshex msh cutting roller c sn: (b)(6).

Brand Name
MESHEX
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
EXSURCO MEDICAL
10804 green rd
wakeman OH 44889
Manufacturer (Section G)
EXSURCO MEDICAL
10804 green rd
wakeman OH 44889
Manufacturer Contact
jessica zurcher
10804 green rd
wakeman, OH 44889
4403704747
MDR Report Key24523699
Report Number3011981870-2026-00001
Device Sequence Number12890354
Product Code FZW
UDI-Device Identifier00810006780192
UDI-Public00810006780192
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX101866
Device Catalogue NumberX101866
Device Lot NumberX-0000000000003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown